# SDR MALA020440

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH ON FLIGHT 3167, LANDING GEAR WOULD NOT EXTEND.  ON ARRIVAL SELECTED GEAR DOWN, NO LIGHTS (GREEN) ILLUMINATED, INTRANSIT LIGHT ILLUMINATED.  PERFORMED QRH, DIRECTED TO PULL EMERGENCY GEAR EXTENSION HANDLE.  PULLED HANDLE AND GOT THREE GREEN.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE IAW CHAP 32.  REPLACED BOTH LT & RT SEPARATION BOLTS ALL IAW SF340 CHAPTER 32.  ALL CHECKS GOOD AT THIS TIME.
